# SDR SWAA2022010658875

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 78,629 hours, 46,848 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WING-TO-BODY FAIRING PANEL 194E HAS MULTIPLE ELONGATED FASTENER HOLES. ; / [01] REMOVED AND REPLACED 194E PANEL IAW EO 5351-I-14642-NG
